# SDR SWAA2022121280055

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 18,129 hours, 8,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 CAPT SIDE LUGGAGE BIN LIGHT COVER/LENS BROKEN. LIGHT OPERATES / [01] OK TO CON?T PER MEL 25-10-01 SP1 AUTH #107877;[02] R&R ROW 5 EMERGENCY AISLE LIGHT LENS IAW AMM 33-51-03. LIGHT OPS CHECK GOOD AT THIS TIME.
